# SDR 20001229AP018

- Difficulty date: September 28, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Condition: Loose
- Location: Control Valve
- Part time: 25,928 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE TYPE ODOR FROM THE RIGHT PRESSURIZATION PACK.  FOUND THE REFERENCE AIR LINE LOOSE ON THE TEMPERATURE CONTROL VALVE.  RESECURED THE LINE, OPERATIONAL CHECK GOOD.  (M)
